Published articles

Published articles 1 records found  Search took 0.01 seconds. 
23 p, 542.3 KB Piecewise smooth dynamical systems: Persistence of periodic solutions and normal forms / Gouveia, Marcio R. A. (IBILCE-UNESP(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (IBILCE-UNESP(Brazil). Departamento de Matemática)
We consider an n-dimensional piecewise smooth vector field with two zones separated by a hyperplane \Sigma which admits an invariant hyperplane \Omega transversal to \Sigma containing a period annulus A fulfilled by crossing periodic solutions. [...]
2016 - 10.1016/j.jde.2015.12.034
Journal of differential equations, Vol. 260 (2016) , p. 6108-6129  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.